MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 0.63 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CHE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 0.63 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CHE; STOPCOCK, I.V. SET
Catalog Number MC330476
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 6.5" (17 cm) appx 0.63 ml, smallbore bifuse ext set w/2 microclave® clear, 2 check valves, luer lock.The y site was reportedly dripping an unspecified fluid/medication from the luer lock connection in the oncology department.Additional information was later provided by the customer stating the following: while programming a syringe medication, the alaris pump kept alarming "occluded patient side".No kinks were found along the line, and the connections secured.More beeping.Port was aspirated and flushed with good blood return and flushing easily.Syringe pump channel was replaced with no effect.Y site was then replaced and discovered to be 'stuck pushed in".There was no report of any human harm.
 
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.Section e initial reporter (full) phone: (b)(6).Section e additional contact: lourdes bije quality assurance coordinator the stevens company limited 292236 nose creek blvd rocky view county ab canada t4a 3n7 lourdes.Bije@stevens.Ca 403-640-2858.
 
Additional Manufacturer Narrative
Two photos were provided by the customer that show the silicone plug stuck down on one of the microclaves on the bifuse set.The reported complaint of leakage on the mc330476 can be confirmed due to the stick down.The probable cause of the stick down is unknown.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.

Brand Name
6.5" (17 CM) APPX 0.63 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CHE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22037993
Report Number9617594-2025-01026
Device Sequence Number8112632
Product Code FMG
UDI-Device Identifier00887709090033
UDI-Public00887709090033
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330476
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALARIS PUMP, MFR BD; UNSPECIFIED FLUID/MEDICATION, MFR UNK
Patient SexUnknown